≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Lycopodium Clavatum: $3.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

 

Similar posts:

Lycopodium LM1 aggravation or proving 3

 

The ABC Homeopathy Forum

Lycopodium - Aggravation or Proving?

Hello,

I am a 23 y.o. male who went to my homeopath with the following symptoms:
- Hay fever (sinus pressure, headaches)
- Poor circulation
- Cold hands and feet
- Lately feeling depressed, lack of confidence
- Fatigue

I was originally given Graphite (1LM, liquid dosing of 1/2tsp diluted in 3 cups), which definitely gave me energy, but made me extremely sensitive, nervous, anxious. It did help the seasonal allergy symptoms a bit though.

I went back, and he realized it was probably the wrong remedy. After discussing some more, I was then given Lycopodium 6c.

I read more about Lycopodium, and the constitutional type definitely fits me perfectly.

I have been taking the Lyc 6c (2pellets, 2x per day) and initally was feeling great.
- Surge in confidence
- Improvement in cognitive abilities
- Sinus pressure relieved

Now, as of yesterday I am developing a very sore throat, and my mucus has turned yellow and thick, and now have a stuffy nose (all new symptoms)

Could I be proving Lyc, is my dosing too high, or is this part of the healing process?

Thanks for your help!
 
  pandaxp on 2010-05-11
This is just a forum. Assume posts are not from medical professionals.
I think maybe I should reply and add some more information..

My original complaint also involved erectile dysfunction problems, and also very sensitive digestion - I can't eat wheat or dairy without feeling very fatigued and sick.

I feel like Lycopodium is probably the right choice for me from what I have researched, but my main concern is that I am not sure how experienced my homeopath is, and for the chronic complaints that I have, if it is appropriate to be doing daily dosing of Lyc.

Other posts I have read on here comment that Lyc should only be given in one or two doses, and that the patient should wait for an outcome.

The last dose I took was last night around midnight, which started giving me heart palpitations and a bit of anxiety. This is starting to subside about 14 hours later now.

I also feel like I now have the flu.. Mucus in throat, runny nose, coughing, wanting to sleep. However, i do feel quite strong, muscle wise. And my brain seems pretty sharp.

Any help? :) Thanks..
 
pandaxp last decade
You must not take repeated doses of the same strength. Doing so will make you ill, and cause a proving, even of the correct remedy.

To antidote the current situation, put one pill of the LYC in a glass, and run cold water in to the glass until it is full. Then throw away the contents. Repeat this for say 28 to 30 times to be sure the antidote works, then take a small sip from the last glass.

Then you can re-charge and rest. When you are feeling better, if you believe Lyc is the best remedy, put one pill in a small clean bottle, then put in a little alchohol to preserve the mix, and fill with water.

When you are ready, succuss the bottle say two times (hit it on a firm surface hard two times to increase the strength a little). Then pour a small amount from the bottle - use a small teaspoon - into a glass of water, stir gently with another spoon. Take a small sip from the last glass.

Each time you take another dose - say once per week, succuss the bottle two times more than the last time, so each dose is a little stronger than the one before.

I am not a professional, but these methods work well for me.
 
1smurf last decade
Thank you 1smurf.
Yes, when I talked to my homeopath yesterday, he did suggest the same thing.. He gave me a glass bottle with alcohol and I just added 1 pellet of Lyc 6c. Then whacked 4 times and took 1/2 teaspoon from there.

I am feeling much better now, but my heartbeat feels very strong, almost uncomfortably. Perhaps I should space the dosing out much more than just 1 per day.. I seem to be very sensitive to homeopathy, and I really hate to keep bothering my homeopath every day with new questions.
 
pandaxp last decade
Take it once per week. No more often.
 
1smurf last decade
OK great. If my pulse is bounding a bit today, should I antidote as you said above, or just let it settle on its own?

thx
 
pandaxp last decade
I would just let it settle down.
 
1smurf last decade
Here is an interesting article about the affects of different potencies of Lycopodium.

http://forums.hpathy.com/forum_posts.asp?TID=6294
 
1smurf last decade
Thanks 1smurf for the informative article.

The conclusion of the article is that Lyc 30c is the best potency for curing.

The reason my homeopath started me at a lower amount is that I am extremely sensitive to taking medicines.

For example, I was taking 1LM of graphite, 1/2 tsp distilled through 3 cups of water, and this gave me horrible palpitations and anxiety that lasted for 3 days.

He wanted to start me off on something lower so that we would be able to more easily assess the changes.

Now, you mentioned earlier to 'take it once per week. no more often'. However, this article you sent me says:

The best results were obtained in mild cases by using Lycopodium 30 twice a day on the first week, and once a day in the next two weeks and thereafter once on alternate days for another two weeks for achieving permanent results.

The contradiction of viewpoints is a bit troublesome for me.. I feel like I don't know who to listen to.. my homeopath, the forum, online articles.

Right now where I stand, the last dose of Lyc 6c (1/2 tsp liquid form) I took yesterday around noon. I feel very good today mentally and physically, except for the irregular BM which have developed since starting the Lyc.

I would love some additional advice if there is any so I can form a better view of this.

Thanks!
 
pandaxp last decade
Skipped yesterday and today, now feeling great - the same way I felt after taking the first dose of Lyc 1 week ago.

My homeopath said to hold the vial in my hand to sense whether my body wants another dose..

I held it for a few minutes, and started having heart palpitations and my throat felt like like it was accumulating mucus quickly. Whoa! I think I will hold off for a while. (Like I said, I am VERY sensitive to this..)
 
pandaxp last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.